# SDR REXA2013092501963

- Difficulty date: September 25, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,541 hours, 9,223 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT CORE COWL OUTER SKIN CHAFED AT PYLON SEAL AREA.   REPAIRED RT AFT CORE COWL OUTER SKIN IAW EA CRJ954-01954.
